# SDR SWIA200211476

- Difficulty date: November 16, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N589SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7072
- Aircraft time: 17,442 hours, 16,761 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAIN'S WINDSHIELD SHATTERED IN FLIGHT AT FL410. DIVERTED TO DFW.   REMOVED CAPTAIN'S WINDSHIELD AND REPLACED IT WITH A SERVICEABLE ONE IAW CL600 MM 56-11-01.   OPS CHECK GOOD.  PN OFF NP-139321-9  SN OFF 94259H4058.
